# SDR MASA200800260

- Difficulty date: March 24, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 8,745 hours, 6,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2609 EWR-CLT.  CEILING EMERGENCY FLOOD LIGHT AT ROW 12 INOP & FLOOR LEVEL EMERGENCY FLOOD LIGHT AT PASSENGER DOOR HAS 1 BULB INOP.  RELAMPED EMERGENCY LIGHTS.
